# SDR 9WGA2021080655131

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11
- Aircraft serial: 48513
- Aircraft time: 85,640 hours, 14,275 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Vibration
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO ENG 3 VIB HIGH COMP OVER 4.0 ON CLIMB ON MULTIPLE OCCASION AND HAD TO RETARD #3 MORE THAN 1 CROWN TO REDUCE THE VIBRATION.
